# SDR SWAA2019062434070

- Difficulty date: May 30, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5240 · Service Doors
- Part: Mount
- Part number: 65659733
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT SLIDE BRACKET UPPER ISOLATION MOUNT BROKEN.       R&R UPPER ISOLATION MOUNT IAW SRM.
